# SDR UALA2013040902383

- Difficulty date: April 5, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 57,960 hours, 6,710 cycles
- Engine: Pwa PW4056
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Light
- Condition: False Activation
- Location: Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 FWD OVERRIDE PUMP OPERATING WHEN IT SHOULD BE OFF.  OPS CHECKED NR 2 FWD OVERRIDE PUMP, REF AMM 28-31-01. CYCLED BOOST PUMP SWITCH OFF & ON, NO FAULTS FOUND.
